# SDR CJPA2021072600021

- Difficulty date: July 14, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N111P
- Make and model: Amd FALCON900B
- Aircraft serial: 117
- Aircraft time: 9,703 hours, 4,077 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460261E0275
- Condition: Failed
- Location: Hyd System
- Part time: 9,703 hours, 4,077 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 20 MILES FROM LANDING, ATC ISSUED INSTRUCTIONS TO SLOW TO 190 KTS. I USED THE AIRBRAKES TO SLOW, AND WHEN RETRACTING THE AIRBRAKES, THE PM NOTICED THE #2 HYD PUMP WARNING LIGHT FLICKER, ACCOMPANIED BY LOW PRESSURE AND NEAR ZERO QUANTITY. THERE WAS STILL RESIDUAL PRESSURE, SO I ELECTED TO START CONFIGURING FLAPS FOR LANDING (FLAPS ARE ON #2 SYSTEM). THE PM REFERRED TO THE CHECKLIST, WHICH LISTED THE ITEMS ON THE #2 SYSTEM: FLAPS, AIRBRAKES, NOSEWHEEL STEERING, AND EMERGENCY BRAKES. THERE WAS NO OTHER CONCERNS ABOUT GEAR OR MAIN BRAKES WHICH ARE ON THE #1 SYSTEM. WHEN CHECKING IN WITH CENTENNIAL TOWER, WE DID NOT DECLARE AN EMERGENCY, BUT DID ADVISE OF OUR #2 SYSTEM LOSS AND POSSIBLE STEERING DIFFICULTIES WHEN ATTEMPTING TO EXIT THE RUNWAY. WE LANDED WITH FLAPS 20 INSTEAD OF FULL FLAPS, ADDING 5 KNOTS TO REF SPEED PER THE AFM. DURING LANDING ROLLOUT, NORMAL BRAKES WORKED JUST FINE, AND AS I SLOWED TO TAXI SPEED, I WAS ABLE TO STEER WITH DIFFERENTIAL BRAKING AND CLEARED THE RUNWAY WITHOUT INCIDENT. STEERING CONTROL WAS ADEQUATE TO ALLOW NORMAL TAXI BACK TO THE RAMP. UPON SHUTDOWN, HYDRAULIC FLIUD WAS LEAKING FROM THE AFT SECTION OF THE AIRPLANE. OUR MECHANIC OPENED THE COWLING AND DISCOVERED A LOOSE FITTING ON THE MAIN PRESSURE LINE.
